Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Homotopy formulas in the tangential Cauchy-Riemann complex


About this Title

François Trèves

Publication: Memoirs of the American Mathematical Society
Publication Year 1990: Volume 87, Number 434
ISBNs: 978-0-8218-2496-2 (print); 978-1-4704-0857-2 (online)
DOI: http://dx.doi.org/10.1090/memo/0434
MathSciNet review: 1028234
MSC (1991): Primary 32A25; Secondary 32F20, 35N15, 58G05

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • I. Homotopy formulas with exponential in the Cauchy-Riemann complex
  • II. Homotopy formulas in the tangential Cauchy-Riemann complex
  • III. Geometric conditions